Advances in Differential Equations

Stability of stationary waves for a quasilinear Schrödinger equation in space dimension 2

Mathieu Colin

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study the existence and the properties of standing waves of the form $u_{\omega}(x,t)=\phi_{\omega}(x)e^{i\omega t},$ where $ x\in \mathbb R^2,$ $t\geq 0$, for a quasilinear Schrödinger equation. Using the minimization method introduced by T. Cazenave and P.L. Lions, we prove a stability theorem for such waves.

Article information

Source
Adv. Differential Equations Volume 8, Number 1 (2003), 1-28.

Dates
First available in Project Euclid: 19 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355926866

Mathematical Reviews number (MathSciNet)
MR1946556

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 35A15: Variational methods 35B35: Stability

Citation

Colin, Mathieu. Stability of stationary waves for a quasilinear Schrödinger equation in space dimension 2. Adv. Differential Equations 8 (2003), no. 1, 1--28. https://projecteuclid.org/euclid.ade/1355926866.


Export citation